# SDR CALA2025050604490

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 6,857 hours, 2,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN LEFT AFT EMERGENCCY EXIT DOOR FOM. REF AMM 52-22-00-580-801. CLOSED LEFT AFT EMERGENCCY EXIT DOOR REF AMM 52-22-00-580-803. ENSURED LEFT AFT EMERGENCY EXIT DOOR IS CLOSED AND SECURED PROPERLY, NO FURTHER DEFECTS.
